Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Generalized lymphadenopathy and rash. Treated with Doxy. Blocked ear canal. Why nose bleed?

Hello. I am a healthy 26 y/o F with limited medical history. 9 months ago I had generalized lymphadenopathy and a rash and was treated with Doxy. During that time, besides the other swollen lymph nodes, I noticed a hard lump behind my right jaw directly under my earlobe . One month ago I was treated with Augmentin for a sinus infection. Since then the lump I mentioned has been hard, tender to touch and often feels tight . It has also grown slightly. I also experience a fullness in my neck and noticed 1 other node swollen further down my neck on the same side. Occasionally I experience positional vertigo with fast movement of my head to the right and also feel that I cannot relieve the pressure in my right ear when attempting valsalva maneuvers. At times the nasal drainage I have is bright red blood. I am concerned about a blocked ear canal or some sort of cancer such as parotid gland or sinus related. I have been referred to an ENT, but it will takes weeks to be seen. What is your opinion and do you feel this could be related to cancer?
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Generalised lymphadenopathy may not be always cancer. rather than E.N.T opinion you need rhomatologist`s opiniopn to ruleout connective tissue disorder like SLE(Which is more common)
E.N.T problem is one of the outcome/ presentation clinically
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor